Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How can I treat black patches in the mouth as they are not going even after using medications ?

I have black patches on the sides of my mouth .Its not itchy.At times it gets really dark and at times its kinda mildly visible.My dr has given me kajolic gel.I ve been usin for almost 3 months.But that mark jus doesn t seem to disappear.its so embarassing for me to go anywhere.Kindly let me know what ointment do i use to make this mark disappear.
Asked On : Fri, 9 Mar 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic.
I guess you are having some patches as a result of hyperpigmentation of skin.
What you are talking about could be either melasma or some other sort of pigmentation.
In any case local application will not help much but you can try Hydroquinone containing ointment which may lighten the patches.
It will help to certain extent but it is better to get treated by a Dermatologist.
Take care.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor